Zum Eliminationsproblem der Potenzreihenideale

W. Rückert

Mathematische Annalen (1933)

  • Volume: 107, page 259-281
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rückert, W.. "Zum Eliminationsproblem der Potenzreihenideale." Mathematische Annalen 107 (1933): 259-281. <http://eudml.org/doc/159593>.

author = {Rückert, W.},
journal = {Mathematische Annalen},
pages = {259-281},
title = {Zum Eliminationsproblem der Potenzreihenideale},
url = {http://eudml.org/doc/159593},
volume = {107},
year = {1933},

AU - Rückert, W.
TI - Zum Eliminationsproblem der Potenzreihenideale
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 259
EP - 281
UR - http://eudml.org/doc/159593
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.